| Model Number |
500DM31 |
| Medical Device Problem Codes |
Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001); Device Stenosis (4066)
| Health Effect - Clinical Codes |
Mitral Valve Stenosis (1965); Thrombosis/Thrombus (4440); Insufficient Information (4580)
| Date of Event |
03/27/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that post implant of this 31mm open pivot mitral mechanical valve, it was explanted and replaced with a 33mm mosaic mitral valve.The reason for the replacement was not reported.No additional adverse patient effects were reported.
Event or Problem Description
Additional information was received that the reason for replacement was severe mitral stenosis.It was stated that the mitral valve was thrombosed.No additional adverse patient effects were reported.
Additional Manufacturer Narrative